Format

Send to

Choose Destination
See comment in PubMed Commons below
Am J Kidney Dis. 2009 Nov;54(5):931-4. doi: 10.1053/j.ajkd.2009.03.013. Epub 2009 Jun 3.

Fanconi syndrome due to deferasirox.

Author information

1
Université Paris Descartes, Hôpital Necker, APHP, Paris, France.

Abstract

Deferasirox is an innovative iron-chelating treatment. However, preliminary data have suggested that kidney toxicity may be a major issue in the management of patients receiving this drug. We report a case of Fanconi syndrome associated with acute renal insufficiency in a patient receiving deferasirox. The latter has to be added to the expanding list of drugs that may induce Fanconi syndrome. Careful monitoring of kidney function and markers of proximal tubular injury are mandatory in patients undergoing treatment with deferasirox.

Comment in

PMID:
19493602
DOI:
10.1053/j.ajkd.2009.03.013
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Elsevier Science
    Loading ...
    Support Center